Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

What is the difference between Codiene and Co-Dydramadol?

User rating for this question
Answered by

Infertility Specialist
Practicing since : 2000
Answered : 3580 Questions
Hello, I am wondering, if you can explain a few things to me. 1) What is the difference between Codiene and Co-Dydramadol?? 2) I have Polycystic Ovarian Syndrome and it is for past few days causing me a lot of pain and discomfort and I am feeling very neasua lately and I am also having pain in my lower back which I have never had as bad as it is lately! would I be right in thinking this is all connected? I am quite scared 3) When I bend over to lift one of the little ones up my lower tummy is extremely sore to the point it's hard not to cry with it, (I am a Foster sister Not my babies) its on the lower right hand side which is the side which the polycystic ovary. I have been very tired lately but I have put this down to the Fibromyalgia. My Gynacologist saw me about a 2 weeks ago and Prescribed me Metformin 500mg tablets which I am reluctant to start as the side effects I have read has really upset me and put me off especially the renal failure! I am unsure if I want to put this drug in my body, Is there likely to be anything that would happen by taking the Metformin ? or is it a case where the pros outweighs the cons? My gyneacologist started me on 500 mg once a day for a week then twice a aday for a week then three times a day.
Posted Wed, 4 Dec 2013 in Pregnancy
Answered by Dr. Mahesh Koregol 5 hours later
Brief Answer: cut your medicines Detailed Answer: Hi, Thanks for your query. I have read your query & I understand your concerns. Following is my reply: 1) Codeine is a medicine given for cough, pain and to sleep. Where as Co-dydramol is a combination of dihydrocodeine tartarate and paracetamol. This is mainly used as pain killer medicine. 2) Polycystic ovaries are pesnt on both sides. But your pain is on both sides. Hence i believe your pain is not associated with polycystic ovary in any way and there is no need to take metformin at all. Dont take it. 3) I advice you please consult another doctor for examination and ultrasound as i feel you are under wrong treatment with excessive medication. 4) Please see another physician who will reuce no. of medicines you are taking for Asthma and a surgeon to rule out appendicits pain which is occurring on right side. 5) So many medicines them selves migh be giving you gastritis and hence pain and tiredness. You are a healthy young woman with so many unnecessary medication. 6) From your list i suggest you stop Metformin, Fultium D3 and mebeverine. I see no need to increase pregabilin. Take medicines for asthma only if needed. 7) I presume you need psychiatric counselling for anxiety and depression and not so many medicines. 8) Start excercise programme and join a gym. You will feel better and relaxed. I hope I answered your query. I will be available for any followup queries you have. Regards, Dr.Mahesh Koregol IVF & Infertility Specialist.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor